MathSciNet Relay Station
MathSciNet bibliographic data
MR1929550 (2003h:76054) 76D33 (76E20 76E30 76L05 86A05)
Radha, Ch.; Sharma, V. D.; Jeffrey, A. An approximate analytical method for describing the kinematics of a bore over a sloping beach. Appl. Anal. 81 (2002), no. 4, 867–892.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement